MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. ADVANCE CAPSULE ENDOSCOPE DELIVERY DEVICE

UNITED STATES ENDOSCOPY GROUP, INC. ADVANCE CAPSULE ENDOSCOPE DELIVERY DEVICE
Model Number 00711144
Health Effect - Clinical Code Complaint, Ill-Defined (2331)
Date of Event 08/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility has not responded to multiple attempts to obtain additional information.The device history record was reviewed and confirmed the device lot was manufactured to specification.There have been no other complaints associated with this lot.The device subject of this complaint has not been returned to steris endoscopy for evaluation.Statements from the instructions for use include: "the disposable advance capsule endoscope delivery device is a 2.5mm single sheathed device indicated for transendoscopic delivery of capsules (with the dimensions of 10.5mm - 11.5mm in diameter and 23.5mm - 26.5mm in length), to the stomach or duodenum.Attach the clear end of the capsule cup onto the threaded end of the catheter by turning the capsule cup in a clockwise direction (see fig 3).Tighten capsule cup until it stops and the catheter begins to turn.Pull gently on the capsule cup to confirm proper connection." steris endoscopy has requested that the distributor offer in-service training to the user facility.A follow-up report will be filed if additional information becomes available.
 
Event or Problem Description
The distributor reported that the capsule holder component of the advance capsule endoscope delivery device became detached during deployment of the video capsule.The capsule holder remained attached to the capsule endoscope, causing the video capsule lens to be shaded during the procedure.The distributor stated the event made the procedure more difficult for the physician and stated the event was associated with patient harm.No intervention was reported.

Brand Name
ADVANCE CAPSULE ENDOSCOPE DELIVERY DEVICE
Common Device Name
DELIVERY DEVICE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key10692735
Report Number1528319-2020-00037
Device Sequence Number3185322
Product Code NEZ
UDI-Device Identifier00816765011188
UDI-Public(01)00816765011188
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K163495
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/20/2021
Device Model Number00711144
Device Catalogue Number00711144
Device Lot Number1820692
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2020
Initial Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1